I tell my doctor my symptoms and she looks at me like I'm a nut case. I have hypothyroidism and take meds for it. Also fibromyalgia. It doesn't help that I'm also treated- different doctor- for mild- bipolar (which is why I think she doesn't take me seriously). My doctor retired, she replaced him. He use to give me iron and B12 shots weekly based on iron absorbtion test results. She doesn't. She says my iron count is ok. Don't know if she checks the absorbtion. My thyroid test came back 4.0 and she said it should be closer to 1.0 She is increasing my thyroid med gradually. Here's my symptoms - I am sleeping more. About 3 hours after I wake up I can't hold my eyes open. I'm sleeping about 14 hours a day. Sometimes more. It's not depression - I know what that is like. I have things I want and need to do but am too weak and tired. I never feel rested, even after sleep. I have blurry vision that gets worse at times. I forget things, appointments, names, words, things on stove. Concentration is poor. Sometimes but not often, my lips tingle and feel numb. No appetite - I weigh 105 which is good for my height but I've lost 8 pounds since January. One blood sugar test was 400 but the doctor decided it must have been a fluke or lab error. I feel like pooh! Now, this may or may not be related... Forearm muscle on inside of arm close to the bend in my arm and running down arm hurts for no reason. Sometimes I can't lift my coffee cup. It comes and goes and its in the exact same place in both arms but sometimes its just one that hurts. No swelling. At times my hands and fingers burn and feel fat but aren't red or swollen. I think I must sound like a nut or a hypocondriac to my doctor. She just listens and nods. What are some possible causes?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?